# SDR ASAA0380080

- Difficulty date: January 13, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: 592600335
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD CARGO BAY BARRIER DOOR HINGE IS CRACKED. REPLACED HINGE PER SRM 51-30-1. (M)
